skin-hair-icon
Allergic Reaction to minoxidil
I get rashes on my ears, forehead, nose after using minoxidil. Is there any way I can still keep using minoxidil without getting allergic reactions.
444 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

most of the patients do not get an allergy to minoxidil but by the carrier in which it is made. you can try foam preparation of minoxidil which are carrier free
Next Steps
visit a dermatologist for proper prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Stop it. Please send photos using online consult option for proper examination diagnosis and treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.